MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that after 5 days of using the probe, it burst.
 
Additional Manufacturer Narrative
H 4 device manufacture date was added.The device history record (dhr) review showed no discrepancy.A sample analysis could not be performed because no photo or sample was returned for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.Without a sample for evaluation, a root cause could not be determined.A walkthrough of the process was carried out showing current process and controls to be followed correctly.However, because there have been similar cases reported in the past, a supplier corrective action report (scar) was opened to the supplier to address the reported condition through a more robust investigation.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 24FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19705657
Report Number1423537-2024-00065
Device Sequence Number12692883
Product Code KNT
UDI-Device Identifier10884521007352
UDI-Public10884521007352
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247
Device Catalogue Number8884720247
Device Lot Number2312930364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/07/2024
Date Device Manufactured05/11/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown